Validity and the design of market segments

Tonks, D G (2009) Validity and the design of market segments. Journal of Marketing Management, 25 (3/4). pp. 341-356. ISSN 0267-257X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Marketing Management
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
45580
Deposited By:
Deposited On:
11 Jul 2011 18:34
Refereed?:
Yes
Published?:
Published
Last Modified:
20 Oct 2020 01:41